# SDR SWAA2022082639792

- Difficulty date: August 8, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TIE DOWN AT RBL 14 BS 727A; BS 727B; BS 727D. / [01] UPDATED STEP 1-3;[02] UPDATED STEP 1-3;[03] VERIFIED COMPLETE STEPS 1-3. VERIFIED MEASUREMENT TABLE.
